| Model Number |
004628-005 |
| Medical Device Problem Code |
Pumping Stopped (1503)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/01/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
No product was returned for evaluation.Should new relevant information become available, a supplemental report will be submitted.
Event or Problem Description
It was reported that a cartridge alarm occurred during basal delivery.There was no reported impact to the customer's blood glucose level.Reportedly, the customer cleared the alarm and resumed insulin therapy.